# SDR UALA2011031601261

- Difficulty date: March 15, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,877 hours, 10,742 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T5121219
- Condition: Corroded
- Location: Bs 325, Lbl 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED STA 325, LBL 11.   MAJOR REPAIR ACCOMPLISHED:  REMOVED SEAT TRACK AT STA 325, RBL 11 AND FABRICATED A NEW SEAT TRACK, PN 141T5121-219 AND INSTALLED.
